Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Used lubricant. Getting lumpy discharge and itching. Side effect?

I recently used the ky yours and mine for the first time and the day after I started to burn/ itch on the outside and inside. It is red and my discharge is a little lumpy. I am assuming it is just a bad reaction and I shouldnt use it again but is this something I should be going to the doctor for or should I wait and see if it goes away?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

At first, yes you should discontinue the use of ky jelly. The next thing I would suggest is to visit a doctor. Your presentation is also similar to that of an infection.

Thus, you will need to rule out/diagnose all possibilities of an infection, before reaching the conclusion of a bad reaction. Please visit your doctor at the earliest, as a delay will only worsen the condition, making it more difficult to treat.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor